Browse Title Index


 
Issue Title
 
Vol 90, No 3 (2014) A group sum inequality and its application to power graphs Abstract
B. Curtin, G. R. Pourgholi
 
Vol 89, No 1 (2014) A hyperstability result for the Cauchy equation Abstract
J. Brzdek
 
Vol 91, No 2 (2015) A Jordan-like decomposition in the noncommutative Schwartz space Abstract
K. Piszczek
 
Vol 100, No 2 (2019) A lower bound for the large sieve with square moduli Abstract
S. Baier, S. B. Lynch, L. Zhao
 
Vol 86, No 2 (2012) A minimum degree condition for fractional ID-[a,b]-factor-critical graphs Abstract
Sizhong Zhou
 
Vol 94, No 3 (2016) A modified FR conjugate gradient method for computing \(Z\)-eigenpairs of symmetric tensors Abstract
M. Zeng, G. Zhou
 
Vol 91, No 1 (2015) A new congruence modulo \(25\) for \(1\)-shell totally symmetric plane partitions Abstract
E. X. W. Xia
 
Vol 85, No 1 (2012) A New Construction of Disjunct Matrix in Pooling Designs Abstract
Jin Fengliang
 
Vol 95, No 3 (2017) A new derivative-free conjugate gradient method for large-scale nonlinear systems of equations Abstract
X. Fang, Q. Ni
 
Vol 94, No 3 (2016) A new example of a deterministic chaos game Abstract
A. Sarizadeh
 
Vol 84, No 3 (2011) A new example of a minimal non-finitely based semigroup Abstract
zhang wen ting, luo yan feng
 
Vol 98, No 2 (2018) A new extension of Darbo's fixed point problem using relatively Meir-Keeler condensing operators Abstract
M. Gabeleh, C. Vetro
 
Vol 99, No 3 (2019) A new Menon's identity from group actions Abstract
Y.-J. Wang, C.-G. Ji
 
Vol 87, No 2 (2013) A new proof of the realization of cubic tableaux Abstract
Fei Yang, Yongcheng Yin
 
Vol 91, No 1 (2015) A new result about almost umbilical hypersurfaces of real space forms Abstract
J. Roth
 
Vol 100, No 2 (2019) A new sum-product estimate in prime fields Abstract
C. Chen, B. Kerr, A. Mohammadi
 
Vol 90, No 1 (2014) A new unique continuation property for the Korteweg-de Vries equation Abstract
M. Chen, P. Gao
 
Vol 96, No 3 (2017) A new upper bound for the sum of divisors function Abstract
C. Axler
 
Vol 89, No 2 (2014) A new upper bound for \(|\zeta(1+it)|\) Abstract
T. Trudgian
 
Vol 84, No 2 (2011) A NEW VARIATIONAL FORMULATION FOR CONVEX HAMILTONIAN SYSTEMS WITH NONLINEAR BOUNDARY CONDITIONS Abstract
Mark Lewis, Abbas Moameni
 
Vol 100, No 2 (2019) A nilpotency criterion for some verbal subgroups Abstract
C. Monetta, A. Tortora
 
Vol 87, No 1 (2013) A note concerning the distances of uniformly distributed points from the centre of a rectangle Abstract
Robert Logan Stewart, Hong Zhang
 
Vol 98, No 1 (2018) A note on a complete solution of a problem posed by K. Mahler Abstract
D. Marques, C. G. Moreira
 
Vol 91, No 2 (2015) A note on almost balanced bipartitions of a graph Abstract
X. Hu, Y. Zhang, Y. Chen
 
Vol 95, No 1 (2017) A note on asymptotic nonbases Abstract
D. R. Ling
 
26 - 50 of 1065 Items << < 1 2 3 4 5 6 7 8 9 10 > >>